Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Pseudo-Inverses in Associative Rings and Semigroups

M. P. Drazin
The American Mathematical Monthly
Vol. 65, No. 7 (Aug. - Sep., 1958), pp. 506-514
DOI: 10.2307/2308576
Stable URL: http://www.jstor.org/stable/2308576
Page Count: 9
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Pseudo-Inverses in Associative Rings and Semigroups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514